# SDR 2008UALA03139

- Difficulty date: May 31, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 58,283 hours, 32,771 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 46 SKIN DENT AT AFT DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  REF EVA 71590 B, FUSELAGE SKIN AND STRINGER REPAIR BETWEEN BS 996 AND BS 1016, S10L TO S16 HAS RECEIVED FIRST STAGE APPROVAL FOR STATIC STRENGTH ONLY, AND IS TIME LIMITED UNTIL 5-30-2009.
